Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have mucus in urine. No pain and no fever. Taking antibiotic. What am I suffering from?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
yes I have a large amount of muscus in my urine consistence like a jelly fish urine XXXXXXX color no pain no fever occ small clot
on anitbotics for 3 days Keflex three times a day urine color changes from yellow to XXXXXXX color what am I looking at?
Posted Sat, 2 Mar 2013 in Infections
Answered by Dr. R.A. Singh 2 hours later
Thanks for writing your query.

After reading your post and the attached reports, it seems that you are having Urinary Tract Infection (UTI). In addition to bacterial infection, there is also fungal infection present.

I would suggest that you should get following investigations done for better planning of your management:-
1. Urine Culture/Sensitivity test
2. Liver Function Test

The antibiotic can be planned according to the culture/sensitivity report of the urine.
You can take Flucanazole to cure fungal infection.
Drink pure water in sufficient amount to help control the infection.

Also, monitor your diabetes as increase in sugar level results in recurrent urinary tract infections.

I hope this is helpful to you. If you have any query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor